# SDR ABXA010545

- Difficulty date: October 11, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 44,659 hours, 50,154 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Clip
- Part number: 9911840165
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE WAS CRACKED BETWEEN LONGERON "0" AND "1" LEFT AT F.S. 1087, ON AFT SIDE. REPLACED CRACKED SHEAR TIE IAW DC-9 SRM 51-30-2 AND 51-30-5.
